# SDR FDEA201001190185

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 58,001 hours, 20,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlocked
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR INDICATED UNLOCKED.  ACFT  BEGAN TO DEPRESSURIZE.  ADJUSTED SWITHCES 32WS AND 34WS THAT WERE REPLACED IN WRI52-70/8425 IAW MM 52-71-11-5.  OPS CHECK NORMAL. PRESSURIZED ACFT TO 8.0 IAW MM 5-53-00-0-09. NO  LEAKS NOTED AND ACFT PASSED THE 110 SECOND DECAY CHECK. NO DOOR WARNING NOTED.  ACFT OK FOR SERVICE
